# SDR AALA970104

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - FLT 8 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, GREEN LIGHT FOR NOSE LANDING GEAR DID NOT ILLUMINATE. RECYCLED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL WITH GREEN NOSE GEAR LIGHT ILLUMINATING.  AIRCRAFT LANDING DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWNLOCK SENSOR D1-78.  ACCOMPLISHED PSEU BITE CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
